The proportion of failures of the Hasse norm principle

T.D. Browning, R. Newton, Mathematika 62 (2016) 337–347.


Journal Article | Published
Author
Abstract
For any number field we calculate the exact proportion of rational numbers which are everywhere locally a norm but not globally a norm from the number field.
Publishing Year
Date Published
2016-01-22
Journal Title
Mathematika
Acknowledgement
While working on this paper the first author was supported by ERC grant 306457.
Volume
62
Issue
2
Page
337 - 347
IST-REx-ID
262

Cite this

Browning TD, Newton R. The proportion of failures of the Hasse norm principle. Mathematika. 2016;62(2):337-347. doi:10.1112/S0025579315000261
Browning, T. D., & Newton, R. (2016). The proportion of failures of the Hasse norm principle. Mathematika. Cambridge University Press. https://doi.org/10.1112/S0025579315000261
Browning, Timothy D, and Rachel Newton. “The Proportion of Failures of the Hasse Norm Principle.” Mathematika. Cambridge University Press, 2016. https://doi.org/10.1112/S0025579315000261.
T. D. Browning and R. Newton, “The proportion of failures of the Hasse norm principle,” Mathematika, vol. 62, no. 2. Cambridge University Press, pp. 337–347, 2016.
Browning TD, Newton R. 2016. The proportion of failures of the Hasse norm principle. Mathematika. 62(2), 337–347.
Browning, Timothy D., and Rachel Newton. “The Proportion of Failures of the Hasse Norm Principle.” Mathematika, vol. 62, no. 2, Cambridge University Press, 2016, pp. 337–47, doi:10.1112/S0025579315000261.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar